# SDR IPXA2016052003632

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N260312
- Part serial: 00340
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 3, RT WING INBD FLAP LOWER SURFACE HAS DENT BELOW AFT FLAP TRACK FAIRING OTBD ATTACH BRACKET.  DOT 135-52, REPAIR IAW SRM 57-53-01-2R AND 51-70-10 350 DEGREE CORE, METAL SKIN, ALUMINUM HONEYCOMB.
